# SDR 04FDEA02197

- Difficulty date: July 27, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR ZONE 146 LEFT HAND SIDE WALL STA 1380 DOUBLER CRACKED.REMOVED AND REPLACED WITH NEW DOUBLER AS PER SRM 51-31-01, VOLUME II.
